# SDR MZZA99072

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902785
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION WAS FOUND ON NR 6A GALLEY FLOORBEAM BETWEEN RBL 32 AND RBL 44 AT BS 1130.  THE CORROSION WAS REMOVED AND REPAIRED PER SRM 53-10-08 AND 51-10-02.  (M)
